# SDR REXA2022100200786

- Difficulty date: September 15, 2023
- Submitted: October 2, 2023
- Operation: Air carrier
- Aircraft: N655CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10134
- Aircraft time: 41,394 hours, 31,790 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH670358643
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LBL9 FLOOR SEAT RAIL IS CORRODED BETWEEN F.S. 693 TO F.S. 830. REMOVED AND REPLACED UNSERVICEABLE SEAT TRACK WITH NEW SEAT TRACK PN SH670-35864-3 AT LBL9 FS 693-830 IAW CRJ 700 AMM 53-00-49-400-801-A03 AND CRJ 700 AMM 53-00-49-000-801-A03
